# SDR ASAA0956377

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,921 hours, 3,399 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481226
- Condition: Pinched
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL CAP O-RING IS SWOLLEN & PINCHED UNDER CAP.  REMOVED AND REPLACED NR 1 ENG OIL FILLER CAP O-RING PER MM 79 11 01 300 801 F00.
